# SDR 2007UALA04302

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 48,363 hours, 16,718 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT AFT OF DOOR.  FOUND CRACKED FLOOR SUPPORT WHICH WAS REPAIRED.  AFT CARGO PIT WAS FOUND DAMAGED AT ALL THREE AFT PIT FLOORBOARDS.    SEVERAL PULLED SCREWS AT MULTI SPOTS TO CAUSE EDGE DELAMINATION DAMAGE.  SOME DAMAGE IS LARGER THAN 1 INCH AND AT LEAST ONE HAD PUNCTURED THROUGH IN PANEL.  THIS IS A MAJOR CORROSION REPAIR.  REPLACED AFT CARGO FLOORBOARDS THAT ARE NOT REPAIRABLE.
